# SDR AALA20180111011

- Difficulty date: January 8, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 24,780 hours, 9,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BETWEEN BS 328 TO 344, LBL 46.  REPLACED THE FLOOR SUPPORT IAW 51-00-05 REPAIR 1, AND DRAWING 141A5400.
